# SDR 2022F00492

- Difficulty date: December 12, 2022
- Submitted: December 14, 2022
- Operation: General aviation
- Aircraft: N30VJ
- Make and model: Cirrus SF50
- Aircraft serial: 0271
- Aircraft time: 471 hours, 409 cycles
- Engine time: 471 hours, 409 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOPILOT FAILED TO DISCONNECT A/P LIGHT WAS EXTINGUISHED.
